# SDR 9801139944

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1309T
- Make and model: Doug DC-9-31
- Aircraft serial: 47316
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI-OUT, AN ACRID ELECTRICAL SMOKE DEVELOPED IN COCKPIT.  FLUORESCENT LIGHT CIRCUIT BREAKER L-20 POPPED.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE SUSPECTED SHORT IN BALLAST OR WIRING TO FIRST OFFICER'S FLUORESCENT LIGHTS.  DEFERRED LIGHTS PER MEL 33-1.
